DSpace About DSpace Software
 

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Programas de Investigación y Asistencia Técnica (DIAT) >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/8774

Title: Pieri formulas for Macdonald's spherical functions and polynomials
Authors: van Diejen, J.F.
Emsiz, E.
Keywords: Symmetric functions
Hall-Littlewood polynomials
Macdonald polynomials
Pieri formulas
Root systems
Reflection groups
Issue Date: Oct-2011
Publisher: SPRINGER,
Citation: MATHEMATISCHE ZEITSCHRIFT Volume: 269 Issue: 1-2 Pages: 281-292 DOI: 10.1007/s00209-010-0727-0
Abstract: We present explicit Pieri formulas for Macdonald's spherical functions (or generalized Hall-Littlewood polynomials associated with root systems) and their q-deformation the Macdonald polynomials. For the root systems of type A, our Pieri formulas recover the well-known Pieri formulas for the Hall-Littlewood and Macdonald symmetric functions due to Morris and Macdonald as special cases
Description: van Diejen, JF (van Diejen, J. F.1; Emsiz, E (Emsiz, E.). Univ Talca, Inst Matemat & Fis, Talca, Chile
URI: http://dspace.utalca.cl/handle/1950/8774
ISSN: 0025-5874
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
TEXTO COMPLETO.htm3.57 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback